Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 215, NWS Atlanta, GA

February 25, 2020Floyd County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 25, 2020, 1:29 PM EST for Floyd County, Georgia. It was in force for 41 hr.

The area

The outline as issued.

The facts

Issued
Feb 25, 2020, 1:29 PM EST (18:29 UTC)
Expired
Feb 27, 2020, 6:08 AM EST
In force
41 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Floyd County, GA

The radar

The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Coosa River at Mayos Bar Lock and Dam near Rome (RMBG1).

Action stage
21 ft
Minor stage
24 ft
Moderate stage
31 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02397000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

949 
WGUS42 KFFC 251829
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
129 PM EST Tue Feb 25 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC115-260828-
/O.NEW.KFFC.FL.W.0215.200225T1829Z-000000T0000Z/
/RMBG1.1.ER.200225T1800Z.200225T1800Z.000000T0000Z.NO/
129 PM EST Tue Feb 25 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Coosa River near Rome Mayos Bar L & D Park.
* From this afternoon until further notice.
* At 1 PM Tuesday the stage was 23.9 feet...and rising.
* Flood stage is 24 feet.
* At 24 feet...Minor flooding begins of the woodlands...fields and 
  pastures along the river upstream and downstream from the gage on 
  the old Lock and Dam behind the Trading Post. The boat ramp will be
  mostly under water at the Lock and Dam park.


&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$
5 follow-up statements
069 
WGUS82 KFFC 252325
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
625 PM EST Tue Feb 25 2020

...The Flood Warning continues for the following rivers in Georgia...
  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County 

  Coosa River near Plant Hammond affecting Floyd County 


GAC115-261325-
/O.CON.KFFC.FL.W.0215.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.200225T1800Z.200225T2230Z.000000T0000Z.NO/
625 PM EST Tue Feb 25 2020

The Flood Warning continues for
  The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 5 PM Tuesday the stage was 24.1 feet...and 
  rising.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 24.0 feet...Minor flooding begins of the woodlands...fields and 
  pastures along the river upstream and downstream from the gage on 
  the old Lock and Dam behind the Trading Post. The boat ramp will be
  mostly under water at the Lock and Dam park.

  

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$

GAC115-261324-
/O.CON.KFFC.FL.W.0114.000000T0000Z-000000T0000Z/
/HMMG1.2.ER.200207T0527Z.200214T1200Z.000000T0000Z.NO/
625 PM EST Tue Feb 25 2020

The Flood Warning continues for
  The Coosa River near Plant Hammond.
* Until further notice.
* At 5 PM Tuesday the stage was 572.0 feet...and 
  steady.
* Minor flooding is occurring.
* Flood stage is 570.0 feet.
* At 572.0 feet...Minor flooding continues in the woodlands...fields 
  and pastures along the river upstream and downstream from the gage 
  behind Plant Hammond. The water reaches a low lying portion of a 
  parking lot near the intakes behind the plant. The boat ramp near 
  the intakes and a small portion of an access road near and under 
  the Georgia Highway 100 bridge will be under two feet of water.
* This crest compares to a previous crest of 572.0 feet on Jan 21 
  2013.  

&&

LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537


$$
506 
WGUS82 KFFC 260906
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
406 AM EST Wed Feb 26 2020

...The Flood Warning continues for the following rivers in Georgia...

  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County 

  Ocmulgee River near Macon affecting Bibb...Houston...Jones...
  Monroe and Twiggs Counties 

  Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski 
  Counties 

  Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
  Counties 

  Ocmulgee River near Lumber City affecting Montgomery...Telfair and
  Wheeler Counties 

  Oconee River near Milledgeville affecting Baldwin...Washington and
  Wilkinson Counties 

  Oconee River near Oconee affecting Johnson...Washington and 
  Wilkinson Counties 

  Oconee River near Dublin affecting Johnson...Laurens...Washington 
  and Wilkinson Counties 

  Oconee River near Mount Vernon affecting Montgomery...Treutlen and
  Wheeler Counties 


GAC021-153-169-207-289-262306-
/O.CON.KFFC.FL.W.0167.000000T0000Z-200228T2200Z/
/MACG1.1.ER.200218T2300Z.200220T1100Z.200228T1600Z.NO/
406 AM EST Wed Feb 26 2020

The Flood Warning continues for
  The Ocmulgee River near Macon.
* Until Friday afternoon.
* At 330 AM Wednesday the stage was 19.7 feet, and rising.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Flood stage is 18 feet.
* The river will continue rising, reaching near 20.3 feet by early 
  Thursday morning. The river is expected to fall below flood stage 
  Friday morning.
* At 20 feet, minor flooding expands with an increasing amount of the  
  Macon GreenWay Ocmulgee Heritage Trail flooded north of the Martin 
  Luther King Boulevard bridge. The flood waters will be around one 
  foot deep on portions of the trail and both banks overflow upstream
  from the bridge. Large portions of agricultural lands well 
  downstream will be under one to three feet of water.
  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC023-235-262306-
/O.CON.KFFC.FL.W.0196.000000T0000Z-000000T0000Z/
/HAWG1.2.ER.200221T0245Z.200223T0745Z.000000T0000Z.NO/
406 AM EST Wed Feb 26 2020

The Flood Warning continues for
  The Ocmulgee River near Hawkinsville.
* Until further notice.
* At 345 AM Wednesday the stage was 23.5 feet, and falling.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Flood stage is 20 feet.
* The river will continue to fall, dropping to a stage of 22.2 feet by 
  Thursday evening.
* At 23 feet, minor flooding continues of roads on the south side of 
  Hawkinsville along Gooseneck Lane, cutting off access to homes. The 
  water will be from 1 to 3 feet deep over the road.
  

&&

LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
       3206 8337 3227 8349            

$$

GAC091-271-315-262306-
/O.CON.KFFC.FL.W.0126.000000T0000Z-000000T0000Z/
/ABBG1.2.ER.200208T1345Z.200225T0845Z.000000T0000Z.NO/
406 AM EST Wed Feb 26 2020

The Flood Warning continues for
  The Ocmulgee River near Abbeville.
* Until further notice.
* At 345 AM Wednesday the stage was 16.7 feet, and falling.
* Moderate flooding is occurring, and moderate flooding is forecast 
  to continue.
* Flood stage is 12 feet.
* At 16 feet, flooding of farm lands, timberlands and access 
  roads will occur. Roads to homes along the west side of the river in 
  Abbeville be inaccessible and the nearby park and parking lot at the 
  Abbeville boat ramp will be flooded.
  

&&

LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
      3175 8299 3184 8320             

$$

GAC209-271-309-262306-
/O.CON.KFFC.FL.W.0212.000000T0000Z-000000T0000Z/
/LBRG1.2.ER.200225T0325Z.200228T1200Z.000000T0000Z.NO/
406 AM EST Wed Feb 26 2020

The Flood Warning continues for
  The Ocmulgee River near Lumber City.
* Until further notice.
* At 345 AM Wednesday the stage was 16.7 feet, and rising.
* Minor flooding is occurring, and moderate flooding is forecast to 
  develop.
* Flood stage is 15 feet.
* The river will continue rising, reaching near 18 feet by Friday 
  morning, then begin falling.
* Between 15 and 18 feet, minor flooding occurs with water 
  overflowing into the broad swampy flood plain. Farm fields on the 
  right bank are flooded and general agriculture and timber interests 
  are affected. In addition, water reaches the top of the boat ramp 
  near the Highway 341 bridge.

  At 18 feet, moderate flooding begins with flooding of the access 
  road to the boat ramp near the Highway 341 bridge.
  

&&

LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
      3191 8258 3176 8285             

$$

GAC009-303-319-262306-
/O.CON.KFFC.FL.W.0216.000000T0000Z-200227T0600Z/
/MLGG1.1.ER.200226T1200Z.200226T1200Z.200227T0000Z.NO/
406 AM EST Wed Feb 26 2020

The Flood Warning continues for
  The Oconee River near Milledgeville.
* From this morning until late tonight.
* At 345 AM Wednesday the stage was 21.6 feet, and nearly steady.
* Minor flooding is forecast to develop.
* Flood stage is 22 feet.
* The river is forecast to rise to flood stage this morning. The river 
  will fall below flood stage by this evening.
* At 22 feet, flood stage is reached with minor flooding occurring 
  upstream and downstream from the gage located around one half mile 
  upstream from the Georgia Highway 22 and 24 bridge. Low lying 
  portions of woodlands and pasture in the natural flood plain will 
  begin to flood. This will include portions of the sidewalks in the 
  Oconee River Greenway Park just downstream from the bridge. Sinclair 
  Dam will have one to two gates open to reach this height.
  

&&

LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
      3297 8316 3304 8324             

$$

GAC167-303-319-262306-
/O.CON.KFFC.FL.W.0168.000000T0000Z-200302T0224Z/
/OCNG1.2.ER.200219T1800Z.200221T1330Z.200301T2024Z.NO/
406 AM EST Wed Feb 26 2020

The Flood Warning continues for
  The Oconee River near Oconee.
* Until Sunday evening.
* At 345 AM Wednesday the stage was 17.7 feet, and rising.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Flood stage is 17 feet.
* The river will continue rising, reaching near 20.9 feet by Friday 
  morning. The river is expected to fall below flood stage Sunday 
  afternoon.
* At 18 feet, the water level begins to flood portions of the dirt 
  parking lot area near the Old Balls Ferry Road boat ramp, just 
  upstream and rightbank from the Georgia Highway 57 bridge. Minor 
  flooding continues in the woodlands near the river.
  
  At 19 feet, the water level continues to flood more of the dirt 
  parking lot area near the Old Balls Ferry Road boat ramp, just 
  upstream and rightbank from the Georgia Highway 57 bridge. Minor 
  flooding continues and spreads further into the woodlands near the 
  river.

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$

GAC167-175-303-319-262306-
/O.CON.KFFC.FL.W.0208.000000T0000Z-000000T0000Z/
/DBNG1.2.ER.200221T0957Z.200223T1030Z.000000T0000Z.NO/
406 AM EST Wed Feb 26 2020

The Flood Warning continues for
  The Oconee River near Dublin.
* Until further notice.
* At 345 AM Wednesday the stage was 22.8 feet, and falling.
* Minor flooding is occurring, and minor flooding is forecast to 
  continue.
* Flood stage is 21 feet.
* At 23 feet, minor flooding continues in the woodlands and natural 
  flood plain along the river upstream and downstream from the gage on 
  U.S. Highway 80. Flooding will increase on some dirt river access 
  roads. The water level will be at least one foot deep in some 
  sections of the roads.
  

&&

LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
      3236 8277 3254 8293             

$$

GAC209-283-309-262306-
/O.CON.KFFC.FL.W.0175.000000T0000Z-000000T0000Z/
/MTVG1.2.ER.200220T1522Z.200226T1200Z.000000T0000Z.NO/
406 AM EST Wed Feb 26 2020

The Flood Warning continues for
  The Oconee River near Mount Vernon.
* Until further notice.
* At 3 AM Wednesday the stage was 19.7 feet, and nearly steady.
* Minor flooding is occurring, and moderate flooding is forecast to 
  develop.
* Flood stage is 16 feet.
* The river will rise to near 20 feet later this morning, then begin 
  falling.
* At 19 feet, minor flooding continues in the woodlands and pastures 
  upstream and downstream from the gage on U.S. Highway 280. The boat 
  ramp parking lot is flooded out on the Wheeler County side of the 
  river. Homes on Dead River Road in the south part of Montgomery 
  County are surrounded with water and some flooding inside the 
  structures is possible. Some portions of Dead River Road are covered 
  by at least a foot of water.

  At 20 feet, moderate flooding begins with significant flooding in 
  the woodlands and pastures upstream and downstream from the gage on 
  U.S. Highway 280. The access road to the boat ramp on the Wheeler 
  County side of the river begins to flood. Around a dozen homes on 
  Dead River Road in the south end of Montgomery County become 
  surrounded with water. A few homes will have some flooding. Portions 
  of Dead River Road will be covered by at least two feet of water.
  

&&

LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
      3195 8259 3218 8268             

$$

GAC115-262306-
/O.CON.KFFC.FL.W.0215.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.200225T1800Z.200226T0745Z.000000T0000Z.NO/
406 AM EST Wed Feb 26 2020

The Flood Warning continues for
  The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 345 AM Wednesday the stage was 24.2 feet, and nearly steady.
* Minor flooding is occurring, and minor flooding is expected to 
  continue.
* Flood stage is 24 feet.
* At 24 feet, minor flooding occurs in the woodlands, fields and 
  pastures along the river upstream and downstream from the gage on 
  the old Lock and Dam behind the Trading Post. The boat ramp will be 
  mostly under water at the Lock and Dam park.
  

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$
685 
WGUS82 KFFC 261506
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1006 AM EST Wed Feb 26 2020

...The Flood Warning continues for the following rivers in Georgia...
  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County 

  Coosa River near Plant Hammond affecting Floyd County 


GAC115-270505-
/O.CON.KFFC.FL.W.0215.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.200225T1800Z.200226T0745Z.000000T0000Z.NO/
1006 AM EST Wed Feb 26 2020

The Flood Warning continues for
  The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 9 AM Wednesday the stage was 24.2 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 24 feet...Minor flooding begins of the woodlands...fields and 
  pastures along the river upstream and downstream from the gage on 
  the old Lock and Dam behind the Trading Post. The boat ramp will be
  mostly under water at the Lock and Dam park.
  

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$

GAC115-270505-
/O.CON.KFFC.FL.W.0114.000000T0000Z-000000T0000Z/
/HMMG1.2.ER.200207T0527Z.200214T1200Z.000000T0000Z.NO/
1006 AM EST Wed Feb 26 2020

The Flood Warning continues for
  The Coosa River near Plant Hammond.
* Until further notice.
* At 7 AM Wednesday the stage was 572.1 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 570 feet.
* At 572 feet...Minor flooding continues in the woodlands...fields 
  and pastures along the river upstream and downstream from the gage 
  behind Plant Hammond. The water reaches a low lying portion of a 
  parking lot near the intakes behind the plant. The boat ramp near 
  the intakes and a small portion of an access road near and under 
  the Georgia Highway 100 bridge will be under two feet of water.

&&

LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537


$$
643 
WGUS82 KFFC 271030
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
530 AM EST Thu Feb 27 2020

...The Flood Warning continues for the following rivers in Georgia...
  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County 


GAC115-280029-
/O.CON.KFFC.FL.W.0215.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.200225T1800Z.200226T0745Z.000000T0000Z.NO/
530 AM EST Thu Feb 27 2020

The Flood Warning continues for
  The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 445 AM Thursday the stage was 24 feet, and slowly 
  falling.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 24 feet, minor flooding occurs in the woodlands, fields and 
  pastures along the river upstream and downstream from the gage on 
  the old Lock and Dam behind the Trading Post. The boat ramp will be 
  mostly under water at the Lock and Dam park.
  

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$
845 
WGUS82 KFFC 271108
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
608 AM EST Thu Feb 27 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Coosa River near Rome Mayos Bar L & D Park affecting Floyd County

 
GAC115-271138-
/O.CAN.KFFC.FL.W.0215.000000T0000Z-200227T1108Z/
/RMBG1.1.ER.200225T1800Z.200226T0745Z.200227T0918Z.NO/
608 AM EST Thu Feb 27 2020

The Flood Warning is cancelled for
  The Coosa River near Rome Mayos Bar L & D Park.
* This takes effect immediately.
* Until Wednesday December 31.
* At 545 AM Thursday the stage was 23.9 feet, and falling.
* Flood stage is 24 feet.
* The river will continue to fall.
* Between 21 and 24 feet, bankfull conditions occur along the river 
  upstream and downstream from the gage on the old Lock and Dam behind 
  the Trading Post.
  

&&

LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
      3425 8531 3423 8526             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 25, 1:08 PM EST, 21 minutes earlier.

Area forecast discussion, Feb 25, 1:08 PM EST, 21 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
108 PM EST Tue Feb 25 2020

.PREV DISCUSSION... /Issued 645 AM EST Tue Feb 25 2020/

SHORT TERM /Today through Wednesday/...

A surface boundary should push into north GA this morning as a short
wave tracks across the OH Valley. Drier air will spread into north
GA today especially north of Columbus to Athens. The surface front
will stall across central GA as the upper flow remains
southwesterly. Pops will continue for central GA today into tonight.
Isolated thunder is possible with weak CAPE remaining over that area
this afternoon and evening. Another rapidly approaching short wave
will begin to affect our area early Wednesday morning. This wave is
associated with a trough deepening into the mid MS Valley. Showers
will spread into northwest GA around 12z and increase across the
area during the day Wednesday. With increasing southwesterly flow
the temperatures will be on a warming trend through the period.

41

LONG TERM /Wednesday Night through Monday/...

Medium-range models continue to maintain a fairly high-amplitude yet
progressive pattern through the extended forecast period. Period
starts out with another short wave bottoming out over the region in
the large upper trough over the eastern U.S. Short wave and trough
axis quickly shift east of the state overnight into early Thursday
morning with scattered showers ending across all but the extreme
north during the evening. Still likely to see some snow mixing in by
the transition into evening across the north before the majority of
the precipitation exits late. Not seeing too much potential for
anything over light accumulations, and mainly in the higher
elevations of the north Georgia mountains. Decent shot of cold air
behind this system with a return to below normal temperatures for
Thursday.

Next short wave digs down the back side of the upper trough over the
eastern U.S. Friday through Saturday. Models coming into at least
slightly better agreement on the progression of this system. Should
see increasing clouds and a chance for precipitation across the
north through the day Friday with precipitation chances peaking
overnight then tapering off through the day Saturday. Confidence
concerning strength and timing are getting better, but still a bit
far from high. Another re-enforcing shot of cold advection behind
this system, but we should see a quick moderation of temperatures as
we head into next week. Precipitation chances pick up again as well
during the first half of next week.

20

&&

.AVIATION...
18Z Update...
Gradual improvement will continue over AHN with the rest of the
TAF sites already MVFR/VFR. Expect MVFR to VFR conditions to
persist through the 09Z when MVFR conditions will set up through
the period. Winds are out of the SW and will shift W, increasing
from 4-5kts to 7-8kts with gusts to 15-20kts expected tomorrow
afternoon.

//ATL Confidence...18Z Update...
MEDIUM TO HIGH CONFIDENCE ALL ELEMENTS.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  48  61  32 /  40  10  30  20
Atlanta         67  47  56  32 /  20  10  30  20
Blairsville     62  41  52  26 /  20  10  50  30
Cartersville    66  44  54  30 /  20  10  40  20
Columbus        71  51  63  35 /  50  20  20  20
Gainesville     65  45  57  31 /  20  10  30  20
Macon           71  53  65  35 /  60  20  30  20
Rome            65  44  53  30 /  10  10  40  20
Peachtree City  68  47  59  32 /  20  10  30  20
Vidalia         73  59  69  38 /  80  50  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Atwell
LONG TERM....Reaves
AVIATION...Atwell
Hazardous weather outlook, Feb 25, 5:02 AM EST, 8 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
502 AM EST Tue Feb 25 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
502 AM EST Tue Feb 25 2020

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...Today and Tonight...

The probability for widespread hazardous weather is low.

Isolated thunderstorms are possible across portions of central
Georgia. The primary hazard from any thunderstorms will be occasional
lightning, heavy rain, and gusty winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

There is a chance for some wintry weather across north Georgia
Wednesday night into early Thursday morning, and again Friday night
into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 2:25 PM ESTRiver Flood WarningFFCBaldwin, Washington, Wilkinson16 hr

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.